# SDR AALA20021120

- Difficulty date: July 23, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TEMP REPAIR DOUBLER ON NLG JAMB SKIN JUST AFT OF LEFT STRUT DR AFT HINGE, DUE TO CRACK ON SKIN.  REMOVED AND INSTALLED NEW SECTINO OF SKIN AND INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
